# SDR CA020605002

- Difficulty date: June 3, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 757*
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: MODULE01
- Condition: Failed
- Location: Rt Engine
- Part time: 17,301 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, E, A

## Discrepancy

(CAN) FLT 1543 (CLT-BOS) AT 19502,  FLAMES WERE SEEN COMING FROM RT ENGINE DURING ROTATION FROM CLT.AT 300-500 FEET AGL PILOT REPORTED HEARING A BOOM &, A/C YAWED, FOLLOWED BY RT ENGINE FIRE WARNING & HIGH EGT (1010C). BY TIME A IRCRAFT REACHED 1000 & AGL, ONE FIRE BOTTLE HAD BEEN DISCHARGED, & ENGINE SHUTDOWN.  EMERGENCY DECLARED & A/C RETURNED TO FIELD UNEVENTFULLY.  SET 19 MINS. POST-INSP REVEALED ONE MISSING ANNULUS FILLER (POST-MOD 9177 STAND ARD), SEVERAL FAN BLADES WERE DAMAGED, LARGE HOLE IN FAN CASE AT FAN TRACK CONTAINED BY KEVLAR WRAP.  LOOSE FILLER BITS WERE RECOVERED FROM RWY & BYPASS DUCT & HELD FOR INVEST.  PART NR & SER-NR OF FILLER WILL BE REPORTED WHEN AVAILABLE.ENGINE ON HIS WAY TO RRC.
